# SDR ASAA2023020441824

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 54,234 hours, 15,850 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LH FWD WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. FOUND C/B AT P6-11, B-9 OPEN RESET C/B. REF B737-800 AMM-20-60-01 WINDOW HEAT OPS CHECK NORMAL REF AMM 30-41-11.
